# SDR UPS96820651

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT CIRCUMFERENTIAL FRAME HAS A 3 INCH CRACK IN RADIUS AT FS 300, IN LOWER AFT CORNER OF MAIN CARGO DOOR CUT-OUT.  CUT OUT DAMAGED SECTION OF FRAME, FABRICATED NEW FRAME SECTION, IAW SRM 51-1-21 AND SRM 51-1-20D.
